# SDR CALA2024032500850

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder T/E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-27-3-2708)  RUDDER T/E L/E SIDE HAS POSSIBLE STATIC DISCHARGE DAMAGE.  RUDDER T/E L/H SIDE AT RUD STA 103.35;  .5" X 1.0" IAW B737-900ER SRM 55-40-01-2R-1 REPAIR 1 TABLE 20 1 AND 51-70-05-2R-6 REPAIR 6. FINAL REPAIR DIMENSION 4.5 X 2.25 WEIGHT AND BALANCE TO BE ACCOMPLISHED ON HAECO GSO NRC#9284642.
